Parallel multisplitting iterative methods for singular M-matrices

Authors
Citation
W. Li et al., Parallel multisplitting iterative methods for singular M-matrices, NUM LIN ALG, 8(3), 2001, pp. 181-190
Citations number
19
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS
ISSN journal
1070-5325 → ACNP
Volume
8
Issue
3
Year of publication
2001
Pages
181 - 190
Database
ISI
SICI code
1070-5325(200104/05)8:3<181:PMIMFS>2.0.ZU;2-V
Abstract
In this paper, we study parallel (two-stage) multisplitting methods for sin gular M-matrices. Some theoretical analysis in consistency and convergence of methods are presented, which also affirms that the Bru, Canto and Climen ts' conjecture holds. Copyright (C) 2001 John Wiley & Sons, Ltd.